MAUDE Adverse Event Report: ASTURA MEDICAL SIRION 2-HOLE LATERAL PLATE; SPINAL FIXATION

ASTURA MEDICAL SIRION 2-HOLE LATERAL PLATE; SPINAL FIXATION
Model Number GCDBAZZ08
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The locking mechanism for a sirion 2-hole lateral plate separated on the superior screw allowing the screw to partially back out.This required a revision surgery to correct.

Brand Name
SIRION 2-HOLE LATERAL PLATE
Common Device Name
SPINAL FIXATION
Manufacturer (Section D)
ASTURA MEDICAL
4949 royal ln
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 royal ln
irving, TX 75063
4695015530
MDR Report Key17672733
Report Number3011764740-2023-00002
Device Sequence Number20347952
Product Code KWQ
UDI-Device Identifier00840085229312
UDI-Public00840085229312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCDBAZZ08
Device Catalogue NumberN/A
Device Lot Number391806B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale